# SDR 3EJA2022081520022

- Difficulty date: August 12, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N954JS
- Make and model: Cessna 750
- Aircraft serial: 7500145
- Aircraft time: 14,984 hours, 9,077 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 671510026
- Part serial: 0322C
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 14,984 hours, 9,077 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED SLAT EXTENSION DURING CRUSISE (SUCCESSIVE) FOLLOWED BY A FLAPS FAIL EICAS MESSAGE. REMOVED AND REPLACED FLAP/SLAT LEVER HANDLE.
